MAUDE Adverse Event Report: EXACTECH, INC. 36MM HUMERAL LINER +0 UNCONSTRAINED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 36MM HUMERAL LINER +0 UNCONSTRAINED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-36-00
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Subluxation (4525)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 308-01-09 - 9x80mm distal stem modular cemented: (b)(6).320-31-36 - glenosphere, 36mm: (b)(6).320-35-01 - small glenoid plate: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).308-05-20 - distal fixation ring ha 20.5: (b)(6).308-12-00 - med prox body +12.5: (b)(6).308-15-12 - taper locking screw 12.5: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).2020-06-25 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).321-20-00 - equinoxe reverse shoulder drill kit: (b)(6).Asa0030 - sterile disposable containers: (b)(6).13a2101 - cemex system fast genta 70g: (b)(6).Cnl-09 - small cement cannula: (b)(6).
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 0 year(s), 0 month(s), and 20 day(s) post-operative of a left implanted tsa, the patient presented with dislocation.Complete dislocation of prosthesis that requires revision surgery.The outcome of the event was resolved by standard reverse revision of the right shoulder.It is noted that the patient has significant scoliosis, places scapula in protracted positioning, making it at-risk.The clinical report indicates that the event is definitely related to the device(s) and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: a, b, c, d, e, g the cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
36MM HUMERAL LINER +0 UNCONSTRAINED
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19568481
Report Number1038671-2024-02004
Device Sequence Number6197471
Product Code KWS
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date07/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceWhite